# SDR MALA954280

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control Pnl
- Part number: 6226520008
- Condition: Internal Fault
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3352 - IN CRUISE FLIGHT FROM MSP, THE NR 1 COMM DISPLAY BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 1 COMM CONTROL PANEL.  SYSTEM OPERATED SATISFACTORILY.  (Z)
